A Hybrid Optimization Algorithm

Brooks, Stephen P. (1995) A Hybrid Optimization Algorithm. Applied Statistics-Journal of the Royal Statistical Society Series C, 44 (4). pp. 530-533. ISSN 0035-9254. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Item Type: Article
Subjects: H Social Sciences > HA Statistics
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science > Statistics
Depositing User: P. Ogbuji
Date Deposited: 06 Jun 2009 20:47
Last Modified: 18 Jun 2014 09:53
Resource URI: https://kar.kent.ac.uk/id/eprint/19722 (The current URI for this page, for reference purposes)
  • Depositors only (login required):


Downloads per month over past year